# SDR TRBA201134701

- Difficulty date: December 13, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 32,453 hours, 37,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 EMERGENCY FLOOR LIGHTING BY THE GALLEY IS INOPERATIVE.  LIGHT INSTALLED AND WORKING PROPERLY IAW JIC 33-50-00, OPS CHECKED GOOD.
